# SDR GTIA2018051702655

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 43,494 hours, 20,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY SUCK ODOR NOTED BY CABIN CREW & PASSENGERS FROM 10K & BELOW. COCKPIT DID NOT SMELL ANYTHING, PERFORMED ENGINE IDLE RUNS ON ENG NR 1 & 2 IAW AMM 71-00-00. RAN PACKS 1 & 2 WHILE ENGINE RAN AND ISOLATED THEM TO DETERMINE SMELL IAW AMM 36-11-00. COULDN’T DUPLICATE SMELL. . A/C IS OK FOR CONTINUED SERVICE
